Myself Dr Josh- and I’m happy to help with your question today.
I am sorry to hear about your problem.
Yes, it is normal to have vaginal dryness or not having wet at times of sex.
It is due to low estrogen levels after menopause.
After menopause, low estrogen levels could reduce the amount of moisture available. It also makes the vagina thinner and less elastic.
Your doctor can advise these medications-
1. vaginal estrogen ring- here doctor can insert soft, flexible ring into the vagina. There it releases a steady stream of estrogen directly to the vaginal tissues. The ring is replaced every three months.
2. Vaginal estrogen tablet.
3. Vaginal estrogen cream.
Your doctor can select and advise any of the three.
You can try using a vaginal moisturizer (like Replens, Lubrin).
You can make intercourse more enjoyable by applying a water-based lubricant (Astroglide, K-Y) beforehand.
Please use above measures and you would get good results.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.